# SDR CALA2024101100819

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 90,991 hours, 12,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Seat 10a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT LAMP AT 10A INOP. REPLACED CEILING OVERHEAD EMERGENCY LIGHT LAMP REF. AIPC 33-51-00-11 REV NO. / DATE : 111 / 22 AUG 2024. ITEM OK. GOOD FOR SERVICE.PARTS USED:  00-0596-3-2874,QTY :1
